# SDR ASOA201802054007

- Difficulty date: February 5, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 28,776 hours, 30,660 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Part number: 14529426001
- Condition: Cracked
- Location: Rt Pylon Yoke
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE INSPECTION,  THE RIGHT FWD PYLON,  FORWARD LOWER YOKE LINK WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LINK AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
